# SDR 97FDEA00675

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 1183 BULKHEAD LBL 10, WL 172.  CUT OUT CRACK FINAL APPROX 1 BY 1.5 AND INSTALLED A .063202473 DOUBLER PER EA 7-5310-29205.  DATED 9/3/97.
